| Model Number |
242.114 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional pro code - hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, a 4.5 locking compression plate (lcp) proximal femur plate broke due to hip prosthesis failure and non-union.The non-union caused the plate to break.It is unknown if there are fragments generated.Procedure outcome was unknown.Date of original implant is unknown.There was no patient consequence.This complaint involves two (2) devices.This report is for one (1) 4.5mm lcp® proximal femur plate 14 holes/ 355mm-left.This is report 1 of 2 for (b)(4).